Economics at your fingertips  

Pure Mathematics and Applications

1990 - 2005

Current editor(s): Peter Tallos

From Department of Mathematics, Corvinus University of Budapest
Contact information at EDIRC.

Bibliographic data for series maintained by Gyula Magyarkúti (). This e-mail address is bad, please contact .

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 16, issue 3, 2005

On finding the generalized inverse matrix for the product of matrices pp. 191-197
Ren, X.M., Wang, Y. and K.P. Shum
An algorithmic approach to maximal unions of chains in a partially ordered set pp. 199-216
Barnabei, M., Bonetti, F. and M. Silimbani
Perfect wrpp semigroups pp. 217-227
Y.Z. Chen and Y. Li
Catalan-like numbers and succession rules pp. 229-250
L. Ferrari and R. Pinzani
On a tomographic equivalence between $(0,1)$ matrices pp. 251-265
A. Frosini and M. Nivat
The structure and labelled enumeration of $K\sb 3,3$-subdivision-free projective-planar graphs pp. 267-286
Gagarin, A., Labelle, G. and P. Leroux
Two new characterizations for sporadic simple groups pp. 287-293
A. Khosravi and B. Khosravi
A variant of the guessing secrets game pp. 295-305
Louchard, G., Marini, C., Montagna, F. and G. Simi
Regular elements of some transformation semigroups pp. 307-314
Nenthein, S., Youngkhong, P. and Y. Kemprasit

Volume 16, issue 1-2, 2005

Jenő Szép and his scientific activity in Italy pp. iii-v
F. Migliorini
The proper $sm$-representations of finite groups and other research problems pp. 1-13
F. Migliorini
Some Tuscan scholars of algebraic geometry pp. 15-18
G. Zappa
Subgroups closed under permutability and $Z$-partitions in finite groups pp. 19-30
C.M. Tibiletti
Professor Jenő Szép as an educator and game theorist pp. 31-35
Forgó, F.
Principal filters of po-semigroups pp. 37-42
Ren, X.M., Yan, J.Z. and K.P. Shum
Some lower bounds for status in finite semigroups pp. 43-54
B. Piochi and E. Rodaro
Idempotent-separating homomorphic images of weakly inverse semigroups pp. 55-68
B. Yu and M. Xu
Some remarks on tiling recognizable languages pp. 69-80
S. De Carli, F., Frosini, A., Rinaldi, and A. Sorbi
Regular semigroups with inverse transversals pp. 81-88
F. Zhu
From lattice ordered abelian groups to the algebras of many-valued logic: a survey pp. 89-102
F. Montagna
Jenő Szép and nearrings pp. 103-106
G. Ferrero
History of the concept of group pp. 107-109
L. Toti Rigatelli
A new description of completely Archimedean semigroup pp. 111-117
S. Zhou
Some algebraic remarks on circular codes pp. 119-123
G. Pirillo
Solvable rings pp. 125-144
Catino, F., Miccoli, M.M. and E. Spinelli
A note on the Artinian condition of cohomology modules pp. 145-149
L.Z. Chu
The Fano plane and a particular type of Lie algebras pp. 151-158
D. Lenzi
The nilpotent length of solvable linear groups and solvable permutation groups pp. 159-163
G. Zhang
Monoids characterized by condition $(E')$ pp. 165-171
H. Qiao and Z. Liu
Bibliography of Jenő Szép pp. 175-189

Volume 15, issue 4, 2004

Demographic dynamics for the pay-as-you-go pension system pp. 357-374
Sergio Bianchi and Z. Varga
Concept of strongly normal spaces---a subclass of $N$-scattered spaces pp. 375-381
C. Chattopadhyay
The maximum and minimum number of circuits and bases of matroids pp. 383-392
Dósa, G., Szalkai, I. and C. Laflamme
On some constraint qualification conditions in set-valued optimization pp. 393-408
M. Durea
Stable outcomes for contract choice problems pp. 409-418
Somdeb Lahiri
$M/G/1$ queue with multiple vacations and server set-up and close-down times pp. 419-427
Ma, Z., Tian, N. and M. Liu
Optimal Haar wavelets on spherical triangulations pp. 429-438
D. RoÅŸca
Distributed control for cooperative systems involving parabolic operators with an infinite number of variables pp. 439-451
H.M. Serag
On stable learning in dynamic oligopolies pp. 453-468
F. Szidarovszky and Jacek Krawczyk
On a closedness theorem pp. 469-486
Ujvári, M.
The maximum likelihood function method to derive the priority vector of the comparison matrix on the double scale pp. 487-495
C. Wei and Y. Zhang

Volume 15, issue 2-3, 2004

A class of double subordination-preserving integral operators pp. 87-106
T. Bulboacă
Quantitative estimates on approximation by an integral type operator pp. 107-112
A. Ciupa
A new approach for optimal fragmentation order in distributed object oriented databases pp. 113-126
A.S. Darabant and A. Campan
On a Darboux-type problem for a third order hyperbolic equation pp. 127-133
Dezső, G.
On the acceleration of the convergence of certain iterative methods using a proceeding Traub's type pp. 135-147
A. Diaconu
The Hausdorff operator on the dyadic field pp. 149-156
T. Eisner
On exponentially coprime integers pp. 343-348
Tóth, L.
A generalized student optimal control problem pp. 349-356
N. Vornicescu

Volume 15, issue 1, 2004

A mathematical model for the management of an invalidity old age survivor pension fund: the exact individual trajectories method pp. 1-15
M. Angrisani and A. Attias
Common fixed point theorems under contractive conditions of Skof type pp. 17-27
M.A. Ahmed
Impulsive viable problems monitored by differential inclusions with almost lower semicontinuous multifunctions pp. 29-43
T. Cardinali and R. Notarpietro
Some notes on a dynamic model of international fishing pp. 45-54
Anthony Hall and Jingwen Zhao
The Fenchel-Young duality and the best approximation problem pp. 55-62
Németh, A.B.
Movement of equilibrium of Cournot duopoly and the visualization of bifurcations of its adjustment dynamics pp. 63-72
M. Sonis and Chokri Dridi
Solving general nonlinear programming problems via trust region and conjugate gradient methods pp. 73-86
Yu, Z., Ni, J. and John Liu
Page updated 2019-02-12